# SDR UALA2012112606775

- Difficulty date: November 23, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 45,175 hours, 9,645 cycles
- Engine: Pwa PW4077
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Part number: 4417614
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CONTROL STATUS MESSAGE.  REPLACED APU FUEL CLUSTER ASSEMBLY.  ACP LEAK CHECK, VERIFIED NO EICAS MSGS AIRCRAFT RETURNED TO NORMAL CONFIGURATION.
